MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD GOLD KNITTED BIFURCATED; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD GOLD KNITTED BIFURCATED; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M002020851680
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A capa has been initiated in order to take appropriate actions.
 
Event or Problem Description
Customer ordered part number m002020851680 lot:21b10 sn: (b)(4).Upon arrival, outside packaging was labeled m002020851680.However, inside the box was m002020952070 lot:21b10 sn:(b)(4).According to initial information provided by the customer on september 22, 2021 : "my colleague confiscated graft: m002020952070 lot:21b10 sn: (b)(4) due to an potential patient safety issue.An rn approached him explaining she identified graft m002020952070 lot:21b10 sn:(b)(4).Inside a package labeled for m002020851680 (130529) lot:21b10 sn:1(b)(4).Graft: m002020952070 lot:21b10 sn: (b)(4) is not part of our par level and based on our inventory management system has never been ordered.Pro-active safety measures were performed by inspecting all other hemashield grafts stocked within the vascular core ¿ nothing more was identified.I¿ve attached an image of the product for your reference, please reach out should you have any further questions/concerns." (b)(4).
 
Additional Manufacturer Narrative
(10/4245) the involved product was received on january 17, 2022 and was visually inspected by the qa manager on 17-jan-2022.His observations are as follows: "the anti-humidity pocket has not been opened, the product is intact.On the other hand: - the labeling of the external box is identical to the patient set but is different from the internal box.- the product contained in the blister is a straight graft with a diameter of 7mm and a length of 60cm whereas the product reference indicated on the box and the patient set is a bifurcated graft 16 x 8mm.The product is therefore non-compliant.The product is physically rejected." a recall was initiated on january 4, 2022 to withdraw two inverted products from the market.One mislabeled product is located in the us (corresponding to complaint #(b)(4)- mfg report number 1640201-2021-00034).One mislabeled product is located in china (corresponding to this complaint #(b)(4) - mfg report number 1640201-2021-00026).
 
Event or Problem Description
Complaint # (b)(4).See mfg report number 1640201-2021-00034.

Brand Name
HEMASHIELD GOLD KNITTED BIFURCATED
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
philip gaillard
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key12638005
Report Number1640201-2021-00034
Device Sequence Number17229327
Product Code MAL
UDI-Device Identifier00384401017721
UDI-Public(01)00384401017721
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K954848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberM002020851680
Device Catalogue NumberM002020851680
Device Lot Number21B10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Supplement Date Received by Manufacturer01/04/2022
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown